# SDR 20000531SH009

- Difficulty date: May 31, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N4FA
- Make and model: Cessna 310R
- Aircraft serial: 310R0700
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: 08112189
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABLE WHICH IS INSTALLED IN THE LEFT FRAMEWORK AROUND THE EMERGENCY EXIT WAS FRAYED IN TWO PIECES, ONE OF WHICH WAS BROKEN IN TWO.  THERE ARE FIVE PINS THAT ATTACH TO THE CABLE WHICH HOLD THE EMERGENCY WINDOW IN PLACE.  ONLY TWO PINS WERE HOLDING THE WINDOW IN PLACE.  TWO PINS WERE BROKEN OFF AND ONE PIN WAS MISSING.  THIS ITEM IS NOT USUALLY CHECKED DURING ANNUAL INSPECTION.  THE TWO PINS THAT WERE STILL INSTALLED ACCIDENTALLY CAME OUT THE WINDOW, CAME OUT IN-FLIGHT.  (X)
